Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterization of discriminator varieties


Author: Diego Vaggione
Journal: Proc. Amer. Math. Soc. 129 (2001), 663-666
MSC (2000): Primary 08A05, 08A30, 08A40, 08B10, 06E15
DOI: https://doi.org/10.1090/S0002-9939-00-05627-6
Published electronically: August 30, 2000
MathSciNet review: 1706965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that a variety $\mathcal{V}$ is a discriminator variety if and only if $\mathcal{V}$ has the Fraser-Horn property and every member of $\mathcal{V}$ is representable as a Boolean product whose factors are directly indecomposable or trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 08A05, 08A30, 08A40, 08B10, 06E15

Retrieve articles in all journals with MSC (2000): 08A05, 08A30, 08A40, 08B10, 06E15


Additional Information

Diego Vaggione
Affiliation: Facultad de Matemática, Astronomía y Física (FaMAF), Universidad Nacional de Córdoba - Ciudad Universitaria Córdoba 5000, Argentina
Email: vaggione@mate.uncor.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05627-6
Received by editor(s): March 2, 1999
Received by editor(s) in revised form: May 14, 1999
Published electronically: August 30, 2000
Additional Notes: The author’s research was supported by CONICOR and SECYT (UNC)
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2000 American Mathematical Society